Ask an expert
Question

06 Jul 2010

Bipolar and period
I take quite a -|- tail of meds for bipolar (type 1). Can these tablets be the cause that my period is late / has gone missing?

I use the following

Epleptin
Valium
Camcolit
Remeron
Zyprexa
Rohypnol
Answer 394 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hi Anon
None of the medications would normally cause menstrual problems - there may be another cause like thyroid problems?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote